## **ACSBA 2023 SUMMER CONFERENCE**

## Friday, June 16, 2023

Time	Topic	Speaker	Minutes	CLE
8:00	Registration & Continental Breakfast			
8:15				
8:30	Welcome & Introductions			
8:45	Stress as a Disability	Anne Yuengert & Anne Knox Averitt	45	.75
9:00				
9:15				
9:30	Handling Off Campus Speech	Chris Pape	60	1.0
9:45				
10:00				
10:15				
10:30	15-minute break			
10:45	- Students First Act	Jayne Williams	60	1.0
11:00				
11:15				
11:30				
11:45	Ethics	Mark Boardman	60	1.0
12:00				
12:15				
12:30				
12:45	Business Meeting			
1:00	Adjourn			
			285	3.75

## Saturday, June 17, 2023

Time	Topic	Speaker	Minutes	CLE
7:45	Registration & Continental Breakfast			
8:00				
8:15				
8:30	Strategies for Dealing with the Media	Sarah Young	45	.75
8:45				
9:00	Handling Investigations	Dave Ryan	45	.75
9:15				
9:30				
9:45	15-minute break			
10:00	Legislative Immunity	Carl Johnson	45	.75
10:15				
10:30				
10:45				
11:00	Navigating Dress Codes	Russ Robertson	45	.75
11:15				
11:30	End of Conference		180	3.00